News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Psychiatry Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Length of side effects

 mboyce - Sun Jan 16, 2005 11:32 am

I have recently been taken off of effexor xr slowly. i am still feeling side effects due to the discontinuation. I have only taken 75mg so it was a pretty low dose. My question is how long do the side effects last?
 Dr. Tamer Fouad - Sun Jan 16, 2005 12:47 pm

User avatar Hello,
Was the dose tapered on withdrawal? The dose could have been reduced to 37.5 mg before stopping it completely. As for the duration of withdrawal symptoms, there really is no telling how you will tolerate it. Some people tolerate it very well with minimal side effects for a very limited time. Others have reported strong side effects lasting up to one month.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here